# SDR AALA202206078890

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 21,822 hours, 7,940 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Part serial: 93785
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BIRD STRIKE CAPTAINS WINDOW FRONT ON FINAL 2000FT. MAINTENANCE FOUND THE WINDSHIELD CRACKED BEYOND LIMITS AND REPLACED IT PER TASK CARD 26L21056-001.
